MathSciNet Relay Station
MathSciNet bibliographic data
MR209787 45.15
Fabes, E. B.; Rivière, N. M. Singular integrals with mixed homogeneity. Studia Math. 27 1966 19–38.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement